# SDR AALA202405168391

- Difficulty date: May 11, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 29,172 hours, 11,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Condition: Out Of Adjust
- Location: R1 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FINGER REQUIRES ADJUSTMENT. MAINTENANCE RE-ADJUSTED THE WASHERS ON THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PERCUSSSION BELLCRANK FINGER PER AMM 52-11-14-820-002-A.
